Constructing the Banaschewski compactification through the functionally countable subalgebra of $C(X)$

Document Type: Research Paper

Author

Departemant of Mathematics, Shahid Chamran University of Ahvaz, Iran.

Abstract

Let $X$ be a zero-dimensional space and $C_c(X)$ denote the functionally countable subalgebra of $C(X)$. It is well known that $\beta_0X$ (the Banaschewski compactfication of $X$) is a quotient space of $\beta X$. In this article, we investigate a construction of $\beta_0X$ via $\beta X$ by using $C_c(X)$ which determines the quotient space of $\beta X$ homeomorphic to  $\beta_0X$. Moreover, the construction of  $\upsilon_0X$ via $\upsilon_{_{C_c}}X$ (the subspace  $\{p\in \beta X: \forall f\in C_c(X), f^*(p)<\infty\}$ of $\beta X$) is also investigated.

Keywords


[1] Acharyya, S.K., A class of subalgebras of $C(X)$ and associated compactness, Kyung pook Math. J. 41 (2001), 323-334.
[2] Aliabad, A.R. and Parsinia, M.,  $z_R$-Ideals and $z_R^circ$-ideals in subrings of RX, Iran. J. Math. Sci. Inform. 14(1) (2019), 55-67.
[3] Aliabad A.R. and Parsinia, M., Remarks on subrings of $C(X)$ of the form $I+C^*(X)$, Quaest. Math. 40(1) (2017), 63-73.
[4] Azarpanah, F., Karamzadeh, O.A.S., Keshtkar, Z., Olfati, A.R., On maximal ideals of Cc(X) and uniformity of its localizations, Rocky Mountain J. Math. 48(2) (2018), 345-384.
[5] Azarpanah, F. and Parsinia, M., On the sum of z-ideals in subrings of C(X), J. Commut. Algebra, to appear.
[6] Bhattacharjee, P., Knox, M.L., McGovern, W.Wm., The classical ring of quotients of Cc(X), Appl. Gen. Topol. 15(2) (2014), 147-154.
[7] Chew, K.P., A characterization of N-compact spaces, Proc. Amer. Math. Soc. 26 (1970), 679-682.
[8] Engelking, R. and Mrowka, S., On E-compact spaces, Bull. Acad. Polon. Sci. 6 (1958), 429-436.
[9] Ghadermazi, M., Karamzadeh, O.A.S., Namdari, M., On the functionally countable subalgebra of C(X), Rend. Semin. Mat. Univ. Padova 129 (2013), 47-69.
[10] Ghadermazi, M., Karamzadeh, O.A.S., Namdari, M., $C(X)$ versus its functionally countable subalgebra, Bull. Iran. Math. Soc. 45(1) (2019), 173-187.
[11] Gillman, L. and Jerison, M., "Rings of Continous Functions", Springer, 1978.
[12] Karamzadeh, O.A.S. and Keshtkar, Z., On c-realcompact spaces, Quaest. Math. 41(8) (2018), 1135-1167.
[13] Mrowka, S., On universal spaces, Bull. Acad. Polon. Sci. 4 (1956), 479-481.
[14] Mysior, A., Two easy examples of zero-dimensional spaces, Proc. Amer. Math. Soc. 92(4) (1984), 615-617.
[15] Nyikos, P., Not every zero-dimensional realcompact space is N-compact, Bull. Amer. Math. Soc. (N.S.) 77(3) (1971), 392-396.
[16] Olfati, A.R., Functionally countable subalgebras and some properties of Ba- naschewski compactifications, Comment. Math. Univ. Carolin. 57(3) (2016), 365- 379.
[17] Parsinia, M., Remarks on LBI-subalgebras of C(X), Comment. Math. Univ. Carolin. 57(2) (2016), 261-270.
[18] Parsinia, M., R-P-spaces and subrings of C(X), Filomat 32(1) (2018), 319-328.
[19] Pierce, R.S., Rings of integer-valued continuous functions, Trans. Amer. Math. Soc. 100 (1961), 371-394.
[20] Plank, D., On a class of subalgebras of $C(X)$ with applications to $beta X-X$, Fund. Math. 64 (1969), 41-54.
[21] Porter, J.R. and Woods, R.G., "Extensions and Absolutes of Hausdorff Spaces", Springer, 1988.
[22] Rudd, D., On isomorphism between ideals in rings of continuous functions, Trans. Amer. Math. Soc. 159 (1971), 335-353.
[23] Redlin, L. and Watson, S., Structure spaces for rings of continuous functions with applications to realcompactifications, Fund. Math. 152 (1997), 151-163.
[24] Walker, R., "The Stone-Cech Compactification", Springer, 1974.